# SDR UALA2012061103183

- Difficulty date: June 11, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 59,644 hours, 22,478 cycles
- Engine: Iae V2527A5
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 29 BETWEEN STR 38R AND STR 39L SHEAR TIES CORRODED ON FORWARD AND AFT SIDE OF FRAME.  SHEAR TIES REPLACED PER SRM 51-42-11.
